Open Access
October, 1980 A Strong Law for Linear Functions of Order Statistics
W. R. Van Zwet
Ann. Probab. 8(5): 986-990 (October, 1980). DOI: 10.1214/aop/1176994626


A strong law of large numbers for linear combinations of order statistics is proved under integrability conditions only. Together with some straightforward extensions, the theorem generalizes previous results of Wellner, Helmers and Sen.


Download Citation

W. R. Van Zwet. "A Strong Law for Linear Functions of Order Statistics." Ann. Probab. 8 (5) 986 - 990, October, 1980.


Published: October, 1980
First available in Project Euclid: 19 April 2007

zbMATH: 0448.60025
MathSciNet: MR586781
Digital Object Identifier: 10.1214/aop/1176994626

Primary: 60F15
Secondary: 62G30

Keywords: order statistics , strong law

Rights: Copyright © 1980 Institute of Mathematical Statistics

Vol.8 • No. 5 • October, 1980
Back to Top